# SDR RJEF2012081004

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 36,556 hours, 16,679 cycles
- Engine: Iae V2527EA5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF THE AIRCRAFT AS FLIGHT TAI-561 FROM SFO TO SAL, THE PILOT IN COMMAND REPORTED A L/G SHOCK ABSORBER FAULT, FUEL AUTO FEED FAULT AND LOSS OF AUTO PILOT; CONSEQUENTLY, THE AIRCRAFT WAS RETURNED TO SFO AIRPORT FOR MAINTENANCE.  AFTER LANDING OF THE AIRCRAFT, THE PILOT REPORTED A L/G DISAGREE MESSAGE ON THE EICAS PAGE.  AS PER TSM 32-31-00-810-868-A, PROXIMITY SENSORS 18GA, 19GA, 24GA, 25GA AND LGIU1 WERE REPLACED AS PER AMM 32-31-73-400-005-A AND 32-31-71-400-001-A RESPECTIVELY AND PERFORMED NLG EXTENSION AND RETRACTION CHECK AS PER AMM 32-31-00-720-003-A WITH NO FAULT DETECTED.  ADDITIONAL, OPERATIONAL TEST OF THE AFS AND CENTER TANK FUEL CONTROL WERE ACCOMPLISHED WITH NO DUPLICATION OF FAILURE AS PER PERTINENT AMM.  AFTER THE PREVIOUSLY MENTIONED MAINTENANCE ACTIONS WERE ACCOMPLISHED, THE AIRCRAFT WAS RETURNED FOR SERVICE.
